# SDR QXEA200400655

- Difficulty date: August 31, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 7,709 hours, 8,620 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Door
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD AND AFT EDGES OF NR 2 ENGINE NACELLE DOOR 422BL HAS CRACKS AT AFT WELDS.  CUT OFF DAMAGED SECTION OF SKIN AT AFT EDGE LAND CHECKED CUT EDGE FOR CRACKS.  NO CRACKED NOTED.  FABRICATED NEW SKIN FROM TITANIUM.  REPAIRED IAW HORIZON AIR EA 6-71-157.
